# SDR VTZA97501

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Gasket
- Part number: 5961155
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6304 - IAD-EWR - ABORTED TAKEOFF DUE TO THE LEFT ENGINE ONLY MAKING 80 PERCENT TORQUE.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE WAS DISPATCHED TO TROUBLESHOOT THE DISCREPANCY.  MAINTENANCE FOUND THAT THE GASKETS FOR THE P-3 LINE ON THE LEFT ENGINE WERE LEAKING.  MAINTENANCE REMOVED AND REPLACED THE GASKETS IAW PRESCRIBED MAINTENANCE PROCEDURES. ALL CHECKS WERE ACCOMPLISHED, INCLUDING APPROPRIATE ENGINE RUNS AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
